# SDR IPXA2025012041655

- Difficulty date: January 11, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 36,193 hours, 23,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 143N8750
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DECKING STA 620 TO 660 BTWN LBL 64 AND LBL 45.5 HAS NUMEROUS AREAS OF CORROSION. CIRCLED IN RED. DOT 142-322. ORIGINAL MATERIAL 0.063" AFTER REWORK 0.059", MATERIAL REMOVED 0.004" FOUND TO BE IN LIMITS PER SRM 53-30-15-1A-3 DETAIL II. TOOL T17449.
